Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Decompositions of substochastic transition functions

Author: Kenneth Lange
Journal: Proc. Amer. Math. Soc. 37 (1973), 575-580
MSC: Primary 60J35
MathSciNet review: 0314124
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Three decompositions of a substochastic transition function are shown to yield substochastic parts. These are the Lebesgue decomposition with respect to a finite measure, the decomposition into completely atomic and continuous parts, and on $ {R^n}$, a decomposition giving a part with continuous distribution function and a part with discontinuous distribution function.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60J35

Retrieve articles in all journals with MSC: 60J35

Additional Information

Keywords: Substochastic transition function, space of measures, Lebesgue decomposition, atom, distribution function, Fell topology
Article copyright: © Copyright 1973 American Mathematical Society